# SDR DALA2024041204363

- Difficulty date: April 12, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 44,579 hours, 31,353 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 161-197
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM #1 STA 161 AND STA 197 AT PASSENGER ENTRANCE DOOR (L1). SUMMARY OF NRC 00216: DAMAGED SECTIONS (STA 161 AND STA 197) OF BEAM #1 AT PASSENGER ENTRANCE DOOR WERE REPAIRED PER B717-200 SRM 52-10-02-2R PROCEDURE 7, REPAIR 7, FIG 201 AND FIG 202. (LP #0289422)
